# SDR SWIA200617476

- Difficulty date: November 2, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 12,804 hours, 10,182 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB CRACKED AT LT ACCESS COVER OPENING.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR DOUBLER, SHIM, STRAP AND WEB FILLER IAW CRJ200 REO 601R 53-61-358 SHEET 3 NOTE 7.
